# SDR MALA020594

- Difficulty date: October 2, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 50017000001
- Condition: Peeling
- Location: Fuel Probe
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL WIRES IN THE LEFT WING FUEL CELL HAVE THE OUTER LAYER PEELING AT STA WJ183.21, BETWEEN FUEL PANELS 523BT AND 523CT.  MAINTENANCE REPLACED LEFT OUTBOARD FUEL PROBE HARNESS.  LEFT FUEL INDICATING SYSTEM OPS TESTS AND CAPACITANCE TEST GOOD IAW SAAB 340 AMM.
